Radiation-induced hemorrhagic duodenitis associated with sorafenib treatment.
Аннотация
Sorafenib, an oral inhibitor of multiple tyrosine kinase receptors, has been widely used as a standard medical treatment for advanced hepatocellular carcinoma (HCC). Here, we report a 66-year-old male patient who developed gastrointestinal bleeding due to radiation-induced hemorrhagic duodenitis associated with sorafenib treatment. We started oral administration of sorafenib because of the recurrence of HCC with lung metastases. The patient had been treated by radiotherapy for para-aortic lymph node metastases from HCC 4 months before the bleeding. Esophagogastroduodenoscopy (EGD) revealed edematous reddish mucosa with friability and telangiectasia in the second portion of the duodenum. Computed tomography and capsule endoscopy revealed that the hemorrhagic lesions were located in the distal duodenum. After discontinuation of sorafenib, the bleeding disappeared and a follow-up EGD confirmed improvement of duodenitis. Based on these findings, the diagnosis of radiation-induced hemorrhagic duodenitis associated with sorafenib was made.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.